# SDR DALA2015033102515

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 54,548 hours, 39,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SPOILER DEPLOYED MEL, FOUND FIXED FLAP VANE DAMAGED BELOW INBD FLT SPOILER LT WING.  REM AND REP VANE IAW AMM 27-51-03-201.  OPS CK GOOD IAW TOPP 40-30-05 APPENDIX G.
